| Catalog Number |
305197 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/14/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
Event or Problem Description
Material# 305197 batch# 3320201 it was reported by customer that one needle with a bent tip, and two broken/cracked needles verbatim rcc received a complaint via email.Email(s) attached.The customer reported that they received a bad batch/lot of needles.From that box they had one needle with a bent tip, and two broken/cracked needles.The customer advised they discarded the impacted box/lot after opening and discovering this issue immediately (the needles were not used on patients, the defects were discovered upon opening the box.The customer advised they have two unopened boxes of the same lot# that can be returned to evaluate, however the original box with the defects was discarded.Product#: 305197.Lot#: 3320201.
Additional Manufacturer Narrative
Pr (b)(4) follow up for device evaluation.It was reported there was one needle with a bent tip and two broken needles.To aid in the investigation, six hundred samples in sealed packaging blisters and one photo was provided for evaluation by our quality team.Eighty samples were randomly selected for investigation.A visual inspection was performed with a 30x microscope.There was no damaged, defective grind or hooks observed.The bevels and etch were good.No damage of any kind was observed to the needle hubs.The photo provided shows a needle assembly with no packaging blister or plastic shield.The needle hub is damaged.No other defects or imperfections were observed.A device history record review was completed for provided material number 305197, lot 3320201.The review did not reveal any detected quality issues during the production of this lot that could have contributed to the reported defect.There were no related quality notifications.All processes and final inspections complied with specification requirements.Based on the investigation and with the returned sample analysis the symptom reported by the customer could not be confirmed but is confirmed with the photo analysis.Without the actual defective physical sample, a probable root cause could not be offered.
Event or Problem Description
No additional information received.Material# 305197.Batch# 3320201.It was reported by customer that one needle with a bent tip, and two broken/cracked needles.Verbatim.Rcc received a complaint via email.Email(s) attached.The customer reported that they received a bad batch/lot of needles.From that box they had one needle with a bent tip, and two broken/cracked needles.The customer advised they discarded the impacted box/lot after opening and discovering this issue immediately (the needles were not used on patients, the defects were discovered upon opening the box.The customer advised they have two unopened boxes of the same lot# that can be returned to evaluate, however the original box with the defects was discarded.Product#: 305197.Lot#: 3320201.